for Journals by Title or ISSN
for Articles by Keywords
help

Publisher: Scholedge Publishing   (Total: 3 journals)   [Sort by number of followers]

Showing 1 - 3 of 3 Journals sorted alphabetically
Scholedge Intl. J. of Business Policy & Governance     Open Access   (Followers: 2)
Scholedge Intl. J. of Management & Development     Open Access   (Followers: 6)
Scholedge Intl. J. of Multidisciplinary & Allied Studies     Open Access   (Followers: 3)
Journal Cover Scholedge International Journal of Business Policy & Governance
  [2 followers]  Follow
    
  This is an Open Access Journal Open Access journal
   ISSN (Print) 2394-3351
   Published by Scholedge Publishing Homepage  [3 journals]
  • A MULTI-DIMENSIONAL POLICY FRAMEWORK FOR ANALYZING AND RESPONDING TO
           GLOBAL ECONOMIC CRISES

    • Authors: Octavian Moldovan, David Barnes
      Abstract: This paper builds a Holistic Evaluative Model (or HEM) to analyze crises responses, focusing on multiple narratives (explanations) from fields as varied as economics, political science, finance and public policy. A broader framework equips policymakers with more options to shape responses to crises which routinely occurred during the last 75 years of heightened globalization. A HEM reflects the actual process of policy evaluation by combining data across different fields with a valid approach clear enough to discuss increasing opportunities to ameliorate crisis impacts. Even if they are identified, policymakers may not directly influence the causes of crises, which for 2007-2009 included (a) limited market corrections; (b) regulation deficiencies (c) systemic risks; (d) irrational behaviors; (e) informational complexities and (f) cultural failings (that exacerbated these inefficiencies), but they can focus on developing and implementing adequate policy responses. As such, HEMs increase options over a siloed approach by incorporating multiple theoretical tools, dynamic ripple-effects and diverse stakeholders – simultaneously evaluating monetary-fiscal policy, actor rationality, systematic risk and the cultural context.
      PubDate: 2017-07-16
      DOI: 10.19085/journal.sijbpg040301
      Issue No: Vol. 4, No. 3 (2017)
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
Home (Search)
Subjects A-Z
Publishers A-Z
Customise
APIs
Your IP address: 54.81.139.235
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2016